# SDR DHL2007802530

- Difficulty date: February 6, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110121
- Condition: Delaminated
- Location: Lt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LWR PANEL DELAMINATED (STA XW 97.000 - XRS 162.000).  REMOVED AND REPLACED LT WING T/E LWR PANEL IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
